Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 11, Pages 1963–1968 (Mi zvmmf565)  

An asymptotic solution to a singularly perturbed time-optimal control problem

A. I. Kalinin

Belarusian State University

Abstract: The time-optimal control problem for a linear singularly perturbed system with multidimensional controls bounded in the Euclidean norm is considered. It is shown that an approximate (asymptotic) solution to the problem can be constructed by solving two unperturbed optimal control problems of a lower dimension.

Key words: singularly perturbed time-optimal control problem, asymptotic solution method.

Full text: PDF file (672 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:11, 1888–1892

Bibliographic databases:
UDC: 519.626.2
Received: 24.09.2004

Citation: A. I. Kalinin, “An asymptotic solution to a singularly perturbed time-optimal control problem”, Zh. Vychisl. Mat. Mat. Fiz., 45:11 (2005), 1963–1968; Comput. Math. Math. Phys., 45:11 (2005), 1888–1892

Citation in format AMSBIB
\Bibitem{Kal05}
\by A.~I.~Kalinin
\paper An asymptotic solution to a singularly perturbed time-optimal control problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 11
\pages 1963--1968
\mathnet{http://mi.mathnet.ru/zvmmf565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2203221}
\zmath{https://zbmath.org/?q=an:1102.49020}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 11
\pages 1888--1892


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf565
  • http://mi.mathnet.ru/eng/zvmmf/v45/i11/p1963

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:214
    Full text:95
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021